Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 74, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 22, 2005, 2:03 AM CST for Washington County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 2:03 AM CST (08:03 UTC)
- Expired
- Mar 22, 2005, 3:00 AM CST
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 152 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 1:45 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 220803
SVRJAN
MSC151-220900-
/O.NEW.KJAN.SV.W.0074.050322T0804Z-050322T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
204 AM CST TUE MAR 22 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI
THIS INCLUDES THE CITIES OF...GREENVILLE AIRPORT...LELAND...
GREENVILLE
* UNTIL 300 AM CST
* AT 204 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHWEST OF GREENVILLE...OR ABOUT 8 MILES SOUTHEAST OF LAKE
VILLAGE...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENVILLE BY 215 AM CST
7 MILES SOUTHEAST OF METCALFE BY 225 AM CST
LELAND...STONEVILLE AND 8 MILES SOUTHEAST OF GREENVILLE AIRPORT BY
230 AM CST
LAT...LON 3337 9112 3329 9109 3314 9108 3324 9078
3353 9076 3352 9099
$$
CAB2 follow-up statements
000
WWUS54 KJAN 220826
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 AM CST TUE MAR 22 2005
MSC151-220900-
/O.CON.KJAN.SV.W.0074.000000T0000Z-050322T0900Z/
WASHINGTON MS-
226 AM CST TUE MAR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 AM CST FOR
WASHINGTON COUNTY...
AT 221 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF GREENVILLE...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
METCALFE...GREENVILLE AIRPORT...STONEVILLE AND LELAND.
LAT...LON 3337 9112 3329 9109 3314 9108 3324 9078
3353 9076 3352 9099
$$
CAB000
WWUS54 KJAN 220835
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
236 AM CST TUE MAR 22 2005
MSC151-220846-
/O.CAN.KJAN.SV.W.0074.000000T0000Z-050322T0900Z/
WASHINGTON MS-
236 AM CST TUE MAR 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
LAT...LON 3337 9112 3329 9109 3314 9108 3324 9078
3353 9076 3352 9099
$$
CABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:10 PM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Mar 21, 10:10 PM CST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1010 PM CST MON MAR 21 2005 .UPDATE... VERTICALLY STACKED LOW PRESSURE STORM SYSTEM BETWEEN DDC AND ICT ALONG THE OK BORDER MOVING SLOWLY ESE TO NEAR FSM BY NOON TUESDAY. TOR WW58 ALREADY IN EFFECT TIL 10Z FOR POINTS W OF THE MS RIVER. LOW LEVEL FLOW REMAINS ELY ACROSS THE CWFA THIS EVENING AND INSTABILITY GENERALLY ALONG THE SABINE RIVER VALLEY. A FEW BAND OF SHRA CROSSED THE AREA DURING THE EVENING AND THESE QUICKLY DIMINISHED WITH SUNSET. HAVE UPDATED ZONES/WEB GRAPHICS FOR WW AND TEMP CURVES WITH MINOR WORDING CHANGES OTHERWISE... SHEAR AND DYNAMICS WILL BE THE DRIVING FORCES FOR MAINTAINING THE ONGOING CONVECTION TO OUR W - WHERE A FEW LARGE HAIL REPORTS STARTING TO POP UP. EXPECT THESE ELEVATED TYPE STORMS TO IMPACT THE DELTA REGION SHORTLY AFTER MIDNIGHT. CONVECTION SHOULD BEGIN POPPING JUST ABOUT ANYWHERE IN WRN HALF OF FA BY 3AM. THEN...00Z MODELS INDICATING RAPID RISE IN THE INSTABILITY PARAMETERS OVER SWRN MS AFTER 3AM AS THE 0-1KM HELICITIES 200- 250M*M/S*S RISE TO OVER 300 BY 6AM AND MOVE E ALONG THE HIGHWAY 84 CORRIDOR. EXPECT THE HIGHEST RISK FOR SUPER-CELL DAMAGING TORNADOES S OF I-20 AS THESE PARAMETERS PROGRESS ENE FROM THE HEZ-BROOKHAVEN TOWARD THE MERIDIAN-LAUREL- HATTIESBURG AREAS. MOST ACTION SHOULD BEGIN EXITING ERN MS 10AM-NOON. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/40
Hazardous weather outlook, Mar 21, 8:30 PM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 830 PM CST MON MAR 21 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 222110- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 830 PM CST MON MAR 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT AND TUESDAY MORNING AS A STRONG UPPER LEVEL SYSTEM SLAMS INTO THE REGION. THE MAJORITY OF THE SEVERE WEATHER ACTIVITY WILL OCCUR BETWEEN 12 AM AND 12 PM. A STRONG UPPER LEVEL AND SURFACE LOW WILL MOVE EAST ACROSS OKLAHOMA AND INTO ARKANSAS TONIGHT. AS THE SURFACE LOW DEVELOPS...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TONIGHT PLACING THE LOWER MISSISSIPPI VALLEY IN A MOIST AND VERY UNSTABLE ATMOSPHERE. AS THIS OCCURS...THE UPPER LOW WILL SPREAD STRONG WINDS INTO THE AREA. AS THESE FEATURES CLASH...SEVERE THUNDERSTORMS WILL RAPIDLY DEVELOP TO OUR WEST. TWO ROUNDS OF ACTIVITY ARE ANTICIPATED OVERNIGHT AND TUESDAY MORNING. THE FIRST ROUND LOOKS TO EFFECT THE WEST PORTION BETWEEN 12 AM AND 6 AM. THE SECOND ROUND LOOKS TO DEVELOP ACROSS CENTRAL AND SOUTHERN LOUISIANA AND MOVE NORTHEAST INTO EASTERN MISSISSIPPI. THIS ACTIVITY LOOKS TO OCCUR BETWEEN 6AM AND 12 PM. EACH ROUND OF STORMS WILL HAVE THE POTENTIAL FOR SUPERCELL THUNDERSTORMS MOVING AHEAD OF A SQUALL LINE. ANY SUPERCELL WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THE SQUALL LINE WILL BRING AN ADDITIONAL DAMAGING WIND AND LARGE HAIL THREAT. PARAMETERS APPEAR TO BE COMING TOGETHER TO SUPPORT A SIGNIFICANT SEVERE WEATHER EVENT ACROSS THE REGION LATE TONIGHT AND TUESDAY MORNING. THE GREATEST RISK OF SUPERCELL THUNDERSTORMS...POTENTIALLY PRODUCING VERY LARGE HAIL AND DAMAGING TORNADOES...LOOKS TO BE SOUTH OF THE INTERSTATE 20 CORRIDOR...ESPECIALLY ALONG HIGHWAY 84 FROM NATCHEZ TO LAUREL. PEOPLE IN THE ARKLAMISS REGION SHOULD MONITOR WEATHER CONDITIONS CLOSELY TONIGHT AND TUESDAY MORNING. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS THAT DEVELOP TONIGHT AND MOVES ACROSS THE AREA. THE SOIL REMAINS SOGGY FROM RAINFALL YESTERDAY AND RAINFALL RUNOFF MAY PRODUCE PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. DUE TO THE STEADY FORWARD MOVEMENT OF THIS SYSTEM...RAINFALL AMOUNTS AROUND 1 INCH WILL BE COMMON. SOME OF THE MORE INTENSE STORMS MAY PRODUCE HIGHER AMOUNTS...POSSIBLY UP TO TWO INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... ...DAYS TWO AND THREE...TUESDAY NIGHT THROUGH THURSDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...THURSDAY NIGHT THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI FOR THE UPCOMING WEEKEND. ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY THE WEEKEND. WITH SUFFICIENT MOISTURE...INSTABILITY...AND JET STREAM DYNAMICS IN PLACE...STRONG TO SEVERE THUNDERSTORMS MAY AGAIN BE POSSIBLE. DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO PINPOINT THE EXACT TIMING OR RISKS WITH ANY THUNDERSTORMS AT THIS TIME. STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT AND TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 21, 10:14 PM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1014 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:06 PM CST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1106 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:59 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1159 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 22, 1:05 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 105 AM CST TUE MAR 22 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE CRAVEN
Local storm report, Mar 22, 1:54 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
154 AM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM TSTM WND GST 10 W EUDORA 33.12N 91.44W
03/22/2005 60 MPH CHICOT AR LAW ENFORCEMENT
EUDORA PD REPORTED ESTIMATED 60 MPH WIND GUST WEST OF
EUDORA.
&&
LJWSpecial weather statement, Mar 22, 2:01 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 201 AM CST TUE MAR 22 2005 ARZ074>075-LAZ007>009-015>016-023>026-221400- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 58 AND HAS ISSUED TORNADO WATCH 61 UNTIL 8 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THE NEW WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THE NEW WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...TALLULAH...WINNSBORO...RAYVILLE... DELHI...LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA... BASTROP...OAK GROVE...EPPS...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF MSZ018>019-025>028-034>037-040>043-047>049-053>055-059>063-221400- ADAMS MS-ATTALA MS-BOLIVAR MS-CARROLL MS-CLAIBORNE MS- COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS- HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-LAWRENCE MS- LEFLORE MS-LINCOLN MS-MADISON MS-MONTGOMERY MS- RANKIN MS-SHARKEY MS-SIMPSON MS-SUNFLOWER MS-WARREN MS- WASHINGTON MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 61 IN EFFECT UNTIL 8 AM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 25 COUNTIES IN CENTRAL MISSISSIPPI ATTALA COPIAH HINDS HOLMES HUMPHREYS MADISON RANKIN SIMPSON YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... GREENWOOD...BROOKHAVEN...ROLLING FORK...ANGUILLA...NATCHEZ... MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON... PORT GIBSON...GRENADA...VICKSBURG...FAYETTE...MONTICELLO... NEW HEBRON...WINONA...INDIANOLA...RULEVILLE...VAIDEN... NORTH CARROLLTON...CARROLLTON...CLEVELAND...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE... MAYERSVILLE...BUDE...ROXIE AND MEADVILLE CRAVEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 5:13 AM CST | Severe Thunderstorm Warning | JAN | Adams | 48 min |
| Mar 22, 5:22 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 53 min |
| Mar 22, 5:34 AM CST | Severe Thunderstorm Warning | JAN | Adams | 56 min |
| Mar 22, 5:51 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 54 min |
| Mar 22, 5:54 AM CST | Severe Thunderstorm Warning | JAN | Jefferson | 51 min |
| Mar 22, 5:58 AM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes | 62 min |
| Mar 22, 6:09 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 81 min |
| Mar 22, 6:29 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 61 min |
| Mar 22, 6:45 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 30 min |
| Mar 22, 6:58 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 51 min |
| Mar 22, 7:08 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 67 min |
| Mar 22, 7:17 AM CST | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| Mar 22, 7:34 AM CST | Tornado Warning | JAN | Simpson, Smith | 56 min |
| Mar 22, 7:37 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 53 min |
| Mar 22, 7:46 AM CST | Tornado Warning | JAN | Jefferson Davis, Marion | 44 min |
| Mar 22, 7:53 AM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Mar 22, 8:08 AM CST | Tornado Warning | JAN | Covington | 52 min |
| Mar 22, 8:15 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 60 min |
| Mar 22, 8:22 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 53 min |
| Mar 22, 8:28 AM CST | Severe Thunderstorm Warning | JAN | Jones | 47 min |
| Mar 22, 8:35 AM CST | Severe Thunderstorm Warning | JAN | Newton | 25 min |
| Mar 22, 8:35 AM CST | Tornado Warning | JAN | Jones | 25 min |
| Mar 22, 8:41 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 49 min |
| Mar 22, 8:50 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 55 min |
| Mar 22, 9:02 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 58 min |
| Mar 22, 3:56 PM CST | Severe Thunderstorm Warning | JAN | Lincoln | 49 min |
| Mar 22, 4:19 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lawrence, Lincoln | 41 min |
| Mar 22, 4:23 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 52 min |
| Mar 22, 4:31 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 29 min |
| Mar 22, 5:02 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 28 min |
| Mar 22, 5:51 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.